Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taking beta blockers for an overstimulated heart and hypertension. Hospitalized due to taking wrong medication. Dizziness

I was in ICU 2 weeks ago as the pharmacist gave me duromine 30 mg tabs instead of my sleepin meds which i thought was a generic. I had an overstimulated heart and blood pressure which was controlled with beta blockers. I returned to work today and have felt col, dizzy, pins and needles and was wondering if i should be concerned?
I am currently on bipolar meds such as paxil, dormnoct and truvalin. Pls help
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,
That was the expected side effect of the drug. Its a good sign the symptoms were well controlled by Beta blockers. With an uneventful evolution, there is really no need to worry. iT would be interesting to know if this is the first time you are experiencing these symptoms or not? If it is, then, it would be important to stay calm and observe the symptoms for a few days. Persistence should then warrant a consultation with your primary care physician. A complete neurological examination and serum electrolytes especially for Calcium, Magnesium and Potassium shall be key orientation markers in making an appropriate diagnosis and management scheme. For now, be calm.
thanks and best regards
Luchuo, MD.
Answered: Fri, 5 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor